# SDR JJBA20210817043

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,007 hours, 28,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 46-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CF3:CENTER OMEGA BEAM BTW FR46-53 LOWER FLANGE CORRODED.  CF3, CENTER BEAM BLENDED OUT OF LIMITS BTW FR 47 & 48. PERFORMED CUT OUT BTW FR 47 & 48. CF3 CENTER BEAM REPAIRED WITH REPAIR DOUBLER ANGLE
